# SDR SWAA2021112227896

- Difficulty date: October 7, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727B+2.5; BS727B+18.5 RBL21 WL156. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727B+18.5' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-2 USING ATS TOOL ID ATS1225 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION STEP 1.; [03] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727 TO 767 RBL 21 WL 156 PER SRM 51-40-05-0G-0; AND DWG 146A7500; [04] VERIFIED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727 TO 767 RBL 21 WL 156 PER SRM 51-40-05-0G-0; AND DWG 146A7500; [05] CORRECTION TO CORRECTIVE ACTION STEPS 1. IT SHOULD BE SRM 53-00-53-1A-2.
